Your browser doesn't support javascript.

Biblioteca Virtual em Saúde

Brasil

Home > Pesquisa > ()
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Wernicke-encephalopathia kialakulása fogyasztótabletta használata és kiegyensúlyozatlan diéta következtében. / [Wernicke's encephalopathy induced by the use of diet pills and unbalanced diet].

Tóth, Adrián; Aradi, Gabriella; Várallyay, György; Arányi, Zsuzsanna; Bereczki, Dániel; Vastagh, Ildikó.
Orv Hetil; 155(12): 469-74, 2014 Mar 23.
Artigo em Húngaro | MEDLINE | ID: mdl-24631935
Wernicke's encephalopathy is an acute, potentially life-threatening, neurological syndrome resulting from thiamine deficiency. The disorder is still greatly underdiagnosed and, without prompt treatment, the condition can lead to the chronic form of the disease, Korsakoff's syndrome or even death. In developed countries Wernicke's encephalopathy has been associated with alcoholism, but in recent years there has been an increasing number of non-alcoholic cases. Authors report the case of a 23-year-old woman who developed oculomotor dysfunction, encephalopathy and ataxia as a result of an extreme diet and use of diet pills. The diagnosis of Wernicke's encephalopathy was supported by the resolution of neurological signs after parenteral thiamine replacement. This case is presented because of the rare etiology and diagnostic difficulty, and the latest diagnostic and therapic guidelines are also highlighted.
Selo DaSilva